# SDR AALA202208153093

- Difficulty date: August 14, 2022
- Submitted: August 15, 2022
- Operation: Air carrier
- Aircraft: N187US
- Make and model: Airbus A300*
- Aircraft serial: 1704
- Aircraft time: 66,428 hours, 25,284 cycles
- System (JASC): 2565 · Escape Slide
- Part: Shim
- Condition: Missing
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: DURING 2R SLIDE REPLACEMENT, FOUND ALL 4 WHITE SHIMS FOR SLIDE PACK EITHER MISSING OR PULLING OFF STRUCTURE. REQUIRES REPLACEMENT OR REATTACHMENT PRIOR TO SLIDE INSTALLATION. INSTALLED NEW PACK SHIMS FOR 2R DOOR PER SRM 53-21-13-13A.
